Issues

 / 

1990

 / 

July

  

Reviews of topical problems


Stability and vortex structures of quasi-two-dimensional shear flows

Text can be downloaded in Russian. English translation is available here.
PACS: 47.32.cd, 47.32.Ef, 47.20.Ft, 47.65.−d, 92.60.−e (all)
DOI: 10.1070/PU1990v033n07ABEH002605
URL: https://ufn.ru/en/articles/1990/7/a/
Citation: Dolzhanskii F V, Krymov V A, Manin D Yu "Stability and vortex structures of quasi-two-dimensional shear flows" Sov. Phys. Usp. 33 (7) 495–520 (1990)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks

Оригинал: Должанский Ф В, Крымов В А, Манин Д Ю «Устойчивость и вихревые структуры квазидвумерных сдвиговых течений» УФН 160 (7) 1–47 (1990); DOI: 10.3367/UFNr.0160.199007a.0001

References (114) Cited by (78) Similar articles (20)

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions